Comments, with reply, on 'positive time-frequency distributions' by l. Cohen

Research output: Contribution to journalArticleAcademicpeer-review

4 Citations (Scopus)
55 Downloads (Pure)

Abstract

The performance of certain recently proposed positive time-frequency distribution functions with correct marginals is discussed. It turns out that for signals of the FM type, satisfactory results can only be obtained with a strongly signal-dependent choice of the parameters in these distribution functions. A reply from the original author questioning the commenter's argument, is also given.

Original languageEnglish
Pages (from-to)701-705
Number of pages5
JournalIEEE Transactions on Acoustics, Speech, and Signal Processing
VolumeASSP-35
Issue number5
DOIs
Publication statusPublished - 1 May 1987
Externally publishedYes

Fingerprint Dive into the research topics of 'Comments, with reply, on 'positive time-frequency distributions' by l. Cohen'. Together they form a unique fingerprint.

Cite this